# SDR CA030825010

- Difficulty date: August 18, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Cessna 441
- Aircraft time: 4,939 hours
- Engine: Garrtt TPE331*
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Seal
- Part number: 15507A
- Condition: Leaking
- Location: Fuel Valve
- Component: Valve, Itt
- Component part number: AV16B2042B
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) LT CROSSFEED VALVE WAS FOUND TO BE LEAKING (WEEPING FUEL PAST SEALS THAT FAILED. PN 15507A HAD TURNED TO A SOFT PUTTY LIKE SUBSTANCE, MS29513011 0-RINGS HAD GONE HARD.  NOTE: THIS VALVE DID NOT APPEAR TO HAVE BEEN REPLACED, HENCE APPROXIMATELY 20 YEARS SERVICE, 5300 HRS.
